Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 26, 2013, 1:53 PM CST for Reynolds County, Missouri. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2013, 1:53 PM CST (19:53 UTC)
- Expired
- Feb 28, 2013, 11:08 AM CST
- In force
- 45 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.04 ft at Feb 26, 2013, 7:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
893
WGUS43 KLSX 261953
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CST TUE FEB 26 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER
NEAR ANNAPOLIS...AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAINFALL RECEIVED
OVER THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-271953-
/O.NEW.KLSX.FL.W.0014.130226T1953Z-130228T1708Z/
/ANNM7.1.ER.130226T1948Z.130227T0600Z.130227T1708Z.NO/
153 PM CST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY MORNING.
* AT 1:15 PM TUESDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 9.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY LATE MORNING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
BLACK RIVER
ANNAPOLIS 8.0 7.88 8.6 6.0 5.2 4.8 4.62 follow-up statements
379
WGUS83 KLSX 270051
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CST TUE FEB 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR
ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF RAINFALL
OBSERVED OVER THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-280051-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-130228T1912Z/
/ANNM7.1.ER.130226T1937Z.130227T0600Z.130227T1912Z.NO/
651 PM CST TUE FEB 26 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY AFTERNOON.
* AT 6:15 PM TUESDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 9.6 FEET TONIGHT BEFORE
FALLING BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
HEIGHT.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
BLACK RIVER
ANNAPOLIS 8.0 9.01 9.0 5.1 4.4 4.1 3.9467
WGUS83 KLSX 271626
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CST WED FEB 27 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER
NEAR ANNAPOLIS...AFFECTING REYNOLDS COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS EVENT ALONG
THE BLACK RIVER NEAR ANNAPOLIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-271656-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-130228T1912Z/
/ANNM7.1.ER.130226T1937Z.130227T0345Z.130227T1122Z.NO/
1026 AM CST WED FEB 27 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 9:15 AM WEDNESDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 5:22 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY THURSDAY
MORNING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/28 03/01 03/02 03/03 03/04
BLACK RIVER
ANNAPOLIS 8.0 7.63 6.4 5.4 4.8 4.6 4.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 26, 12:42 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 26, 12:42 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CST TUE FEB 26 2013
.UPDATE...
ISSUED AT 1056 AM CST TUE FEB 26 2013
UPDATED FORECAST TO REMOVE HEAVY SNOW WORDING AND REDUCE SNOWFALL
AMOUNTS THE REST OF THE DAY. DRY SLOT HAS WRAPPED ABOUT THE NORTH
SIDE OF THE LOW WHICH HAS SIGNIFICANTLY REDUCED AREAL COVERAGE OF
PRECIPITATION THE LAST FEW HOURS. RADAR IS SHOWING MAINLY SHOWERY
PRECIPITATION OVER THE AREA WITH A MORE CONCENTRATED AREA OF RAIN
OVER SOUTH CENTRAL ILLINOIS IS MOVING TOWARD THE QUINCY AREA.
MID LEVEL FRONTOGENETICAL FORCING IS MOVING NORTH AWAY FROM THE
AREA...SO IT LOOKS LIKE THERE WILL BE NO MORE THAN AN ADDITIONAL
1-2 INCHES OF SNOWFALL THE REST OF THE DAY OVER NORTHEAST MISSOURI
AND WEST CENTRAL IL. ELSEWHERE WITH SURFACE TEMPERATURES AT OR
ABOVE FREEZING...IT WILL BE MAINLY A RAIN/SNOW MIX OR ALL RAIN SO
ADDITIONAL SNOWFALL WILL BE AN INCH OR LESS.
THROUGH WILL BE WRAPPING AROUND THE BACK SIDE OF THE LOW LATE TONIGHT
WITH YET ANOTHER...WEAKER TROUGH MOVING THROUGH TOMORROW AFTERNOON.
THESE TROUGHS MAY BRING SOME ADDITIONAL LIGHT ACCUMULATIONS TO THE
AREA THROUGH TOMORROW EVENING.
BRITT
&&
.SHORT TERM...
ISSUED AT 317 AM CST TUE FEB 26 2013
(TODAY AND TONIGHT)
IMPRESSIVE WINTER STORM WILL CONTINUE TO AFFECT THE AREA TODAY.
P-TYPE WILL CONTINUE TO BE AN ISSUE AS IT HAS ALL NIGHT. THE WARM
CONVEYOR BELT WILL CONTINUE TO WRAP WARM/MOIST AIR BACK INTO THE
STORM WHICH WILL KEEP THE RAIN/SNOW LINE BACK AWAY FROM THE
MISSISSIPPI RIVER IN EAST CENTRAL AND SOUTHEAST MISSOURI THROUGH THE
MORNING HOURS. HOWEVER...NONE OF THE MODEL GUIDANCE IS DOING A GOOD
JOB WITH THE RAIN/SNOW LINE AT THIS TIME. THAT LINE CONTINUES TO
MARCH SLOWLY NORTH-NORTHWEST AND LOOKS TO BE THROUGH WESTERN
WARREN/CENTRAL LINCOLN AND INTO NORTHERN CALHOUN COUNTIES AT THIS
TIME BASED ON THE LATEST DUAL-POL CORRELATION COEFFICIENT DATA FROM
THE KLSX-88D. EVERYTHING NORTH/WEST OF THAT LINE LOOKS TO BE SNOW
WHILE SOUTH/EAST OF THE LINE RAIN SHOULD BE THE PRIMARY PRECIP TYPE.
HAVE MORE OR LESS DECIDED TO STAY THE COURSE WITH THIS FORECAST.
WILL CONTINUE TO MONITOR UNTIL ISSUANCE TIME...BUT DO NOT ANTICIPATE
ANY MAJOR CHANGES TO HEADLINES OR ACCUMULATION AMOUNTS AT THIS TIME
AS I JUST DO NOT FEEL CONFIDENT ENOUGH IN ANY PARTICULAR MODEL'S
THERMAL PROFILES TO MAKE CHANGES. HOWEVER...IF CURRENT TRENDS
CONTINUE...ACCUMULATION FORECAST MAY BE A LITTLE HIGH IN THE EASTERN
PORTIONS OF THE ADVISORY AREA. UNFORTUNATELY I FEEL WE'LL JUST HAVE
TO NOWCAST THIS AND ADJUST HEADLINES AS PRECIP TRENDS (HOPEFULLY)
BECOME MORE CLEAR LATER THIS MORNING. AS THE LOW PASSES INTO
SOUTHERN ILLINOIS/INDIANA THIS AFTERNOON...COLD AIR SHOULD WRAP BACK
INTO THE AREA AND ANY REMAINING LIQUID PRECIP SHOULD TRANSITION TO
SNOW...THO DRY AIR WILL BE COMING WITH IT WHICH WILL SHUT DOWN THE
SNOW PRETTY QUICKLY.
THE STORM SYSTEM WILL MOVE INTO THE OHIO VALLEY TONIGHT...BUT
ANOTHER LOBE OF VORTICITY WILL ROTATE AROUND THE THE CENTER OF THE
UPPER LOW TONIGHT WHICH IS LIKELY TO PRODUCE ANOTHER ROUND OF SNOW.
AMOUNTS LOOK TO BE PRETTY LIGHT IN COMPARISON WITH THE CURRENT ROUND
OR SNOW...BUT AN ADDITIONAL INCH WILL BE POSSIBLE ACROSS
NORTHWESTERN PORTIONS OF THE CWFA.
CARNEY
&&
.LONG TERM...
ISSUED AT 348 AM CST TUE FEB 26 2013
(WEDNESDAY THROUGH MONDAY)
NORTHWEST FLOW CONTINUES TO PERSIST ALOFT THROUGH THE END OF THE
FORECAST PERIOD. WEDNESDAY LOOKS LIKE A RAW COLD DAY WITH SCATTERED
SNOW SHOWERS AND NOT MUCH OF WARM UP FROM MORNING LOWS. MODELS ONLY
PRINT OUT A FEW HUNDREDTHS OF AN INCH OF QPF...SO ANY NEW
ACCUMULATIONS SHOULD BE PRETTY LIGHT...GENERALLY AN INCH OR LESS
EXCEPT IN NORTHERN AREAS OF THE CWFA WHERE THERE MIGHT BE A LITTLE
MORE THAN AN INCH. ANOTHER SHORTWAVE ROCKETS SOUTH LATE THURSDAY
NIGHT AND FRIDAY WHICH WILL SHARPLY AMPLIFY THE UPPER LEVEL PATTERN
FOR THE WEEKEND. A STEEP LONGWAVE TROF WILL PERSIST OVER THE
EASTERN SEABOARD AND A RIDGE OVER THE ROCKIES WILL KEEP THE
MISSISSIPPI VALLEY IN NORTHERLY FLOW ALOFT...AND KEEP OUR
TEMPERATURES BELOW NORMAL. CAN'T RULE OUT SOME FLURRIES OR SOME
LIGHT SNOW WITH THE PASSAGE OF THE WAVE THURSDAY NIGHT...BUT
MOISTURE WILL BE LIMITED...SO AGAIN AM THINKING THERE WILL BE LITTLE
IF ANY ACCUMULATION. WEEKEND LOOKS DRY...THO AS MENTIONED BEFORE
WITH BELOW NORMAL TEMPS. ANOTHER SHORTWAVE WILL DIP INTO THE
CENTRAL GREAT PLAINS ON MONDAY WHICH WILL BRING THE WIND BACK AROUND
TO THE SOUTH ALLOWING TEMPERATURES TO WARM BACK TO WITHIN A FEW
DEGREES OF NORMAL.
CARNEY
&&
.AVIATION...
ISSUED AT 1206 PM CST TUE FEB 26 2013
LOW PRESSURE WAS JUST S OF ST LOUIS EARLY THIS AFTN. SHOULD GET
ADDITIONAL SNOW THIS AFTN IN UIN...BUT THE REST OF THE TAF SITES
MAY JUST HAVE INTERMITTENT DRIZZLE. LOW CLOUD CEILINGS BELOW
1000 FT SHOULD CONTINUE THROUGH THE FORECAST PERIOD WITH AT LEAST
LIGHT FOG. MAY HAVE PATCHY FREEZING DRIZZLE THIS EVNG IN UIN AND
COU...THEN AN UPPER LEVEL DISTURBANCE MOVING EWD THROUGH SRN MO
LATE TGT SHOULD BRING LIGHT SNOW AND FLURRIES TO THE AREA MAINLY
LATE TGT AND WED MRNG. THE VSBYS MAY BE QUITE LOW AT TIMES...AROUND
1-2SM DURING THE DRIZZLE AND LIGHT SNOW. THE SFC WIND SHOULD BACK
AROUND TO A NWLY DIRECTION LATER THIS AFTN OR THIS EVNG AS THE
LOW MOVES WELL E OF OUR AREA.
SPECIFICS FOR KSTL...CLOUD HEIGHTS BELOW 1000 FT SHOULD CONTINUE
THROUGH THE FORECAST PERIOD. VSBYS SHOULD ALSO BE LOW THIS AFTN
...AROUND 1-2SM WITH INTERMITTENT DRIZZLE ALONG WITH FOG. THE VSBYS
MAY IMPROVE A LITTLE LATER THIS AFTN INTO THIS EVNG AS THE DRIZZLE
BECOMES LESS FREQUENT AND THE SFC WIND INCREASES AND SHIFTS TO A
NWLY DIRECTION AS THE LOW MOVES EAST OF THE AREA. THERE MAY BE
SOME FREEZING DRIZZLE LATE TGT AS THE TEMPERATURE FALLS TO
32 DEGREES F OR LESS. THERE SHOULD BE LIGHT SNOW AND FLURRIES
MAINLY LATE TGT AND WED MRNG WHICH MAY DROP VSBYS AGAIN. SFC WINDS
WILL BE RELATIVELY STRONG AND GUSTY LATE WED MRNG AND AFTN FROM A
W-NW DIRECTION.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR AUDRAIN
MO-BOONE MO-CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-
MONITEAU MO-MONROE MO-OSAGE MO-RALLS MO-SHELBY MO.
IL...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR ADAMS IL-
BROWN IL.
&&
WFO LSXHazardous weather outlook, Feb 26, 5:24 AM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 524 AM CST TUE FEB 26 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 524 AM CST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW IS LIKELY TODAY ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT. PLEASE SEE THESE PRODUCTS FOR FURTHER INFORMATION. THE SNOW IS EXPECTED TO TAPER OFF FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY. ANOTHER ROUND OF LIGHT SNOW IS EXPECTED TONIGHT MAINLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW IS EXPECTED ACROSS MUCH OF THE AREA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL ACCUMULATIONS. CARNEY
In the hours before
Local storm report, Feb 26, 9:40 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HEAVY SNOW EDINA 40.17N 92.17W
02/26/2013 M8.9 INCH KNOX MO CO-OP OBSERVER
STILL SNOWING HEAVILY
&&
TESLocal storm report, Feb 26, 9:48 AM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM SNOW LORAINE 40.15N 91.22W
02/26/2013 M4.0 INCH ADAMS IL EMERGENCY MNGR
&&
BRITTLocal storm report, Feb 26, 10:27 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM SNOW LOUISIANA 39.44N 91.06W
02/26/2013 M3.5 INCH PIKE MO TRAINED SPOTTER
&&
JPLocal storm report, Feb 26, 10:45 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 AM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW HANNIBAL 39.71N 91.38W
02/26/2013 M4.0 INCH MARION MO TRAINED SPOTTER
&&
TESLocal storm report, Feb 26, 12:33 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY SNOW 3 E MOUNT STERLING 39.98N 90.72W
02/26/2013 M7.6 INCH BROWN IL TRAINED SPOTTER
STORM TOTAL. SNOW WAS VERY WET AND HEAVY AS IT FELL.
&&
BRITTLocal storm report, Feb 26, 1:52 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HEAVY SNOW CENTRALIA 39.21N 92.13W
02/26/2013 M8.8 INCH BOONE MO CO-OP OBSERVER
STORM TOTAL.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:22 AM CST | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 10 hr |
| Feb 26, 10:58 AM CST | River Flood Warning | LSX | Crawford, Washington | 67 hr |
| Feb 26, 12:19 PM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more | 30 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.